I was prescribed hydrochlorothiazide 25mg about a week ago for hypertensions. Since I have been taking it, I have experienced extreme fatigue. For example, today I slept 14 hours and still feel tired. I've tried calling my doctor 3 times this week, but he has been unable to return my calls, and now will be closed until Monday. He did say that it would take some time for my body to get used to the medication, but this seems excessive. Is this a normal reaction?
I take hydrochloride 25mg as well. I don't have the same reaction. The medicine from what I've read is a water pill commonly given for mild hypertension before stronger blood pressure mess are given. After taking it for 3 months they added another med and now my BP is normal for the first time in my life. My advice would be that everyone reacts differently to what we put in our body. So just tell your doctor because your the only one who knows how you feel. Also get a blood pressure cuff and go to a vitamin shop they have all natural water pills that might work better for you. It's cheaper and worth a try. But my first thought was since it's a water pill maybe your not hydrating enough. Just a thought hope I was some help.
- Hydrochlorothiazide Information for Consumers
- Hydrochlorothiazide Information for Healthcare Professionals (includes dosage details)
- Side Effects of Hydrochlorothiazide (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Aug 2010 • 1 answer
Posted 24 Sep 2012 • 1 answer
Posted 5 Mar 2015 • 2 answers
Posted 1 Nov 2015 • 2 answers
Posted 6 Jul 2017 • 3 answers